Taiwanese Journal of Mathematics

$b$-generalized $(\alpha,\beta)$-derivations and $b$-generalized $(\alpha,\beta)$-biderivations of Prime Rings

Vincenzo De Filippis and Feng Wei

Full-text: Open access

Abstract

Let $R$ be a ring, $\alpha$ and $\beta$ two automorphisms of $R$. An additive mapping $d \colon R \to R$ is called an $(\alpha,\beta)$-derivation if $d(xy) = d(x) \alpha(y) + \beta(x) d(y)$ for any $x,y \in R$. An additive mapping $G \colon R \to R$ is called a generalized $(\alpha,\beta)$-derivation if $G(xy) = G(x) \alpha(y) + \beta(x) d(y)$ for any $x,y \in R$, where $d$ is an $(\alpha,\beta)$-derivation of $R$. In this paper we introduce the definitions of $b$-generalized $(\alpha,\beta)$-derivation and $b$-generalized $(\alpha,\beta)$-biderivation. More precisely, let $d \colon R \to R$ and $G \colon R \to R$ be two additive mappings on $R$, $\alpha$ and $\beta$ automorphisms of $R$ and $b \in R$. $G$ is called a $b$-generalized $(\alpha,\beta)$-derivation of $R$, if $G(xy) = G(x) \alpha(y) + b\beta(x) d(y)$ for any $x,y \in R$.

Let now $D \colon R \times R \to R$ be a biadditive mapping. The biadditive mapping $\Delta \colon R \times R \to R$ is said to be a $b$-generalized $(\alpha,\beta)$-biderivation of $R$ if, for every $x,y,z \in R$, $\Delta(x,yz) = \Delta(x,y) \alpha(z) + b\beta(y) D(x,z)$ and $\Delta(xy,z) = \Delta(x,z) \alpha(y) + b\beta(x) D(y,z)$.

Here we describe the form of any $b$-generalized $(\alpha,\beta)$-biderivation of a prime ring.

Article information

Source
Taiwanese J. Math., Volume 22, Number 2 (2018), 313-323.

Dates
Received: 13 June 2017
Revised: 4 September 2017
Accepted: 14 September 2017
First available in Project Euclid: 4 October 2017

Permanent link to this document
https://projecteuclid.org/euclid.twjm/1507082426

Digital Object Identifier
doi:10.11650/tjm/170903

Mathematical Reviews number (MathSciNet)
MR3780719

Zentralblatt MATH identifier
06965372

Subjects
Primary: 16R50: Other kinds of identities (generalized polynomial, rational, involution) 16W25: Derivations, actions of Lie algebras 16N60: Prime and semiprime rings [See also 16D60, 16U10]

Keywords
prime ring generalized skew derivation biderivation

Citation

Filippis, Vincenzo De; Wei, Feng. $b$-generalized $(\alpha,\beta)$-derivations and $b$-generalized $(\alpha,\beta)$-biderivations of Prime Rings. Taiwanese J. Math. 22 (2018), no. 2, 313--323. doi:10.11650/tjm/170903. https://projecteuclid.org/euclid.twjm/1507082426


Export citation

References

  • N. Argaç, On prime and semiprime rings with derivations, Algebra Colloq. 13 (2006), no. 3, 371–380.
  • M. Brešar, On generalized biderivations and related maps, J. Algebra 172 (1995), no. 3, 764–786.
  • M. Brešar, W. S. Martindale III and C. R. Miers, Centralizing maps in prime rings with involution, J. Algebra 161 (1993), no. 2, 342–357.
  • J.-C. Chang, On the identity $h(x) = af(x) + g(x)b$, Taiwanese J. Math. 7 (2003), no. 1, 103–113.
  • C.-L. Chuang, Differential identities with automorphisms and antiautomorphisms I, J. Algebra 149 (1992), no. 2, 371–404.
  • A. Fošner, On generalized $\alpha$-biderivations, Mediterr. J. Math. 12 (2015), no. 1, 1–7.
  • V. K. Harčenko, Differential identities of prime rings, Algebra i Logika 17 (1978), no. 2, 220–238, 242–243.
  • I. N. Herstein, Rings with Involution, Chicago Lectures in Mathematics, The University of Chicago Press, Chicago, Ill.-London, 1976.
  • M. T. Koşan and T.-K. Lee, $b$-generalized derivations of semiprime rings having nilpotent values, J. Aust. Math. Soc. 96 (2014), no. 3, 326–337.
  • G. Maksa, A remark on symmetric biadditive functions having nonnegative diagonalization, Glas. Mat. Ser. III 15 (35) (1980), no. 2, 279–282.